Journal of Analysis & Number Theory
Volume 4, Issue 2
Date:
Articles: 12
Articles in this Issue
On Real Quadratic Number Fields Related With A Specific Type of Continued Fraction Expansions
A New Class of Meromorphic Multivalent Functions Defined by Linear Operator
Fixed Point Theorem For Integral Type C∗-Valued Contraction
Oscillatory Behavior of Solutions for Forced Second Order Nonlinear Functional Integro-Dynamic Equations on Time Scales
A New Class of Laguerre-Based Poly-Euler and Multi Poly-Euler Polynomials
Using Known Zeta-Series to Derive the Dancs-He Series for $\ln 2$ and $\zeta(2n+1)$
The S-Transform on Sobolev Spaces
New Identities for Carlitz's Twisted (h,q)-Euler Polynomials under Symmetric Group of Degree n
Common Fixed Point Theorem in Fuzzy Metric Spaces with An Application in the Product Space
New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces
A Note on Generalized k-Pell Numbers and Their Determinantal Representation
On Order Ideal Convergence in a Metric Additive System
Published by: Engineering Journals


